# SDR JJBA20250911011

- Difficulty date: September 2, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 48,728 hours, 32,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rib
- Part number: 14551291001
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT MLG WHEEL WELL RIB CRACKED AT UPPER OUTBD CORNER. REMOVED AND REPLACED LH AFT MLG WHEEL WELL RIB.
